Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 99, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 2, 2008, 10:00 AM CDT for Clay County, Geary County, Riley County, Kansas. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2008, 10:00 AM CDT (15:00 UTC)
- Expired
- Jun 2, 2008, 10:30 AM CDT
- In force
- 30 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Clay County, KS, Geary County, KS, Riley County, KS
The radar
The Topeka radar (KTWX), 62 km from the middle of the area, began a volume at 15:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 10:40 AM CDT | HAIL 1 | 1 Wnw Wakefield, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 7:49 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -410 J/kg
- Mixed-layer LCL
- 1230 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 021500 RRA
SVRTOP
KSC027-061-161-021530-
/O.NEW.KTOP.SV.W.0099.080602T1500Z-080602T1530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1000 AM CDT MON JUN 2 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN CLAY COUNTY IN NORTH CENTRAL KANSAS...
WESTERN RILEY COUNTY IN NORTHEAST KANSAS...
* UNTIL 1030 AM CDT
* AT 955 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WAKEFIELD...OR 14 MILES SOUTHEAST OF CLAY CENTER...MOVING EAST
AT 40 MPH. ANOTHER SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
FOR EASTERN GEARY AND EASTERN RILEY COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...
JUNCTION CITY...
KEATS...
GRANDVIEW PLAZA...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 303.
LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3933 9698 3926 9667 3898 9676 3898 9690
3905 9696 3912 9696 3913 9703 3916 9706
TIME...MOT...LOC 1500Z 289DEG 35KT 3921 9690
$$
CAVANAUGH2 follow-up statements
000
WWUS53 KTOP 021514 RRA
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1013 AM CDT MON JUN 2 2008
KSC027-021523-
/O.CAN.KTOP.SV.W.0099.000000T0000Z-080602T1530Z/
CLAY-
1013 AM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAY COUNTY HAS
BEEN CANCELLED...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN AND
CENTRAL CLAY COUNTY.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3926 9667 3898 9676 3898 9690 3905 9696
3912 9696 3913 9695 3929 9681
TIME...MOT...LOC 1513Z 298DEG 33KT 3914 9679
$$
KSC061-161-021530-
/O.CON.KTOP.SV.W.0099.000000T0000Z-080602T1530Z/
RILEY-GEARY-
1013 AM CDT MON JUN 2 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHWESTERN GEARY AND RILEY COUNTIES...
AT 1009 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES EAST OF MILFORD...OR 9 MILES NORTH OF JUNCTION
CITY...MOVING SOUTHEAST AT 38 MPH.
LOCATIONS IMPACTED INCLUDE...
FORT RILEY...
JUNCTION CITY...
GRANDVIEW PLAZA.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 303.
LARGE DESTRUCTIVE HAIL WILL OCCUR WITH THIS STORM. FOR YOUR SAFETY
MOVE INDOORS NOW...AND STAY AWAY FROM WINDOWS.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3926 9667 3898 9676 3898 9690 3905 9696
3912 9696 3913 9695 3929 9681
TIME...MOT...LOC 1513Z 298DEG 33KT 3914 9679
$$
CAVANAUGH000
WWUS53 KTOP 021527
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1026 AM CDT MON JUN 2 2008
KSC061-161-021536-
/O.EXP.KTOP.SV.W.0099.000000T0000Z-080602T1530Z/
RILEY-GEARY-
1026 AM CDT MON JUN 2 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GEARY AND
WESTERN RILEY COUNTIES WILL EXPIRE AT 1030 AM CDT...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 293 AND 303.
AT 1026 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. A SEVERE
THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN RILEY AND EASTERN
GEARY COUNTIES.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3926 9667 3898 9676 3898 9690 3905 9696
3912 9696 3913 9695 3929 9681
TIME...MOT...LOC 1526Z 285DEG 23KT 3917 9674
$$
CAVANAUGHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 4:07 AM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, Jun 2, 4:07 AM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 407 AM CDT MON JUN 2 2008 .DISCUSSION... COMPLICATED FORECAST AGAIN THIS MORNING WITH CONVECTIVE TIMING AND COVERAGE THE BIGGEST CHALLENGE. CONCERN FOR SIGNIFICANT THUNDERSTORMS IS PRESENT FOR NEARLY EVERY PERIOD THROUGH THURSDAY NIGHT. LITTLE CHANGE ALOFT FROM PREVIOUS DAYS WAS SEEN IN THE 00Z UPPER AIR DATA WITH A RATHER STRONG UPPER LEVEL JET NOT FAR OFF WITH 100KT 250MB SPEEDS FROM CENTRAL UTAH ARCING NORTHEAST INTO NEBRASKA THEN SOUTHEAST INTO NORTHEAST KANSAS. THE UPPER LEVEL RIDGE WAS SHUNTED A BIT FARTHER EAST BUT OVERALL FLATTENED TROF/RIDGE/TROF PATTERN PERSISTS ALOFT. VERY WARM TEMPS WERE NOTED IN THE SOUTHERN ROCKIES /700MB TEMP OF 17C AT KABQ/ WITH BETTER LOW LEVEL MOISTURE REMAINING TO THE SOUTH. SURFACE FRONT IS HARD TO PICK OUT...BUT BROAD LOW PRESSURE OVER THE HIGH PLAINS WAS BRINGING 65F DEWPOINTS INTO EASTERN COLORADO AND UPPER 50S DEWPOINTS INTO WESTERN NEBRASKA. NOCTURNAL ELEVATED CONVECTION HAS FORMED FARTHER NORTH THIS MORNING THAN IN PREVIOUS MORNINGS. ELEVATED THICKNESSES AND CORFIDI VECTORS SUGGEST STRONGER NORTHERN NEBRASKA MESOSCALE CONVECTIVE SYSTEM /MCS/ CONVECTION WILL ENTER AT LEAST THE NORTHEASTERN ZONES THIS MORNING...PERHAPS LINGERING INTO EARLY AFTERNOON. MAY ALSO SEE WESTERN KANSAS CONVECTION SPREAD EAST AS LOW LEVEL MOISTURE/INSTABILITY INCREASE SHARPLY OVER NEXT SEVERAL HOURS. FORECAST SOUNDING ARE SIMILAR WITH ELEVATED MIXED LAYER /EML/ COMING IN A BIT SLOWER THAN EARLIER EXPECTED...WITH LITTLE CAPPING SUGGESTED BY LATE AFTERNOON. SURFACE LOW WILL REMAIN TO THE WEST TO BRING SOME CONVERGENCE TO THE REGION. WILL KEEP SOME PRECIP MENTION FOR ALL AREAS THIS AFTERNOON FOR THESE REASONS. BULK SHEAR WILL BE RATHER HIGH WITH DECENT AMOUNTS OF INSTABILITY /AS LONG AS EARLY DAY CONVECTION ISN/T TOO PERSISTENT/ FOR A SEVERE WEATHER THREAT. EML STEADILY INCREASES TONIGHT...WITH 16C 700MB TEMPS EXPECTED TO BE COMMONPLACE BY DAWN TUESDAY. BELIEVE ANY AFTERNOON CONVECTION WILL QUICKLY MOVE NORTHEAST BY EVENING...BUT MCS MOVEMENT FORECAST TECHNIQUES SUGGEST STORMS THAT MAY FIRE AHEAD OF A DECENT WAVE TO THE NORTHWEST MAY ENTER THE NORTHERN ZONES AGAIN TONIGHT. EML MAY KEEP THIS IN CHECK FOR THE LOCAL AREA...BUT SMALL POPS STILL SEEM JUSTIFIED FOR AT LEAST THE NORTH. A STRONG LOW LEVEL JET WILL HELP KEEP LOWS IN THE UPPER 60S TO AROUND 70. WEAK COLD FRONT ASSOCIATED WITH THE PASSING MID LEVEL WAVE IS PROGGED TO BE A LITTLE SLOWER TO MOVE THROUGH THE AREA...PERHAPS REMAINING OVER THE EAST CENTRAL COUNTIES FOR THE AFTERNOON. DEEP LOW LEVEL MOISTURE WRAPS IN BEHIND THE BOUNDARY TO LIKELY BRING EVEN MIXED LAYER CAPES INTO THE 2500 J/KG RANGE. EML APPEARS TO WEAKEN CONSIDERABLY BEHIND THE WAVE BUT SOME CAPPING WILL LIKELY REMAIN. WILL INCREASE AMOUNT AND COVERAGE OF PRECIPITATION CHANCES GIVEN SLOWER BOUNDARY AND WEAKER CAPPING. ANY CONVECTION MAY PERSIST INTO THE EVENING...WITH GREATER CONCERN IF IT CAN PERSIST PAST SUNSET WHEN LOW LEVEL JET INCREASES AND PUSHES MOISTURE OVER THE WEAK BOUNDARY. CHANCE POPS WILL BE KEPT INTO TUESDAY NIGHT MAINLY FOR SOUTHERN AREAS. WEDNESDAY WILL SEE THE NEXT WESTERN SURFACE LOW RAPIDLY DEEPEN WITH A BOUNDARY POSSIBLY SETTING UP OVER THE NORTHERN COUNTIES AND A DRYLINE COMING INTO FOCUS OVER SOUTHWESTERN KANSAS. INSTABILITY AND SHEAR WILL AGAIN BE SIGNIFICANT...WITH ANY STORMS MOVING NORTHEAST OFF EITHER BOUNDARY...SUGGESTING AT LEAST SMALL POPS FOR THE NORTHERN AND WESTERN ZONES WEDNESDAY AND WEDNESDAY NIGHT. THURSDAY AFTERNOON AND NIGHT STILL APPEARS TO BRING THE MOST WIDESPREAD SEVERE WEATHER POTENTIAL TO THE AREA...BUT BETTER CHANCES MAY HOLD OFF IN EASTERN AREAS UNTIL EVENING WITH EML IN PLACE. SMALL ADJUSTMENTS WERE MADE TO THESE PERIODS. && .AVIATION... VFR CONDITIONS ARE EXPECTED TO CONTINUE AT THE TAF LOCATIONS FOR THE NEXT 24 HOURS. THE EXCEPTION WILL BE ANY CONVECTION THAT DEVELOPS WILL PRODUCE MVFR TO IFR VSBYS AND CIGS. ATTM THERE ARE A COUPLE OF AREAS OF CONVECTION THAT MAY MOVE INTO THE TAF SITES BY 12Z NEAR KMHK AND NEAR 15Z AT KFOE AND KTOP THEN CONTINUE THROUGH 19Z. ISOLATED TSRA EXPECTED TONIGHT AND WILL NOT INTRODUCE IN TAFS ATTM. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 2, 5:04 AM CDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 504 AM CDT MON JUN 2 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-031015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 504 AM CDT MON JUN 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TODAY..AND NORTH OF A LINE FROM HERINGTON TO LYNDON TO GARNETT TONIGHT. SOME SEVERE THUNDERSTORMS WILL BE POSSIBLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES EXIST FOR LOCATIONS SOUTHEAST OF A LINE FROM WASHINGTON TO MINNEAPOLIS TUESDAY AFTERNOON...FOR THE ENTIRE AREA TUESDAY NIGHT...FOR LOCATIONS MAINLY ALONG AND NORTH OF INTERSTATE 70 WEDNESDAY AND WEDNESDAY NIGHT...FOR THE ENTIRE AREA AGAIN THURSDAY AND THURSDAY NIGHT...FOR MUCH OF NORTHEAST AND EAST CENTRAL KANSAS FRIDAY....AND FOR MUCH OF NORTH CENTRAL AND NORTHEAST KANSAS SATURDAY NIGHT. SEVERE THUNDERSTORMS MAY OCCUR IN MANY OF THESE PERIODS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS ON TUESDAY...WEDNESDAY...AND THURSDAY. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Local storm report, Jun 2, 9:43 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
943 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM HAIL 11 ESE MANHATTAN 39.11N 96.39W
06/02/2008 E1.00 INCH RILEY KS TRAINED SPOTTER
&&
BYRNELocal storm report, Jun 2, 9:45 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
945 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 AM HAIL 5 E MILFORD 39.17N 96.82W
06/02/2008 E1.75 INCH RILEY KS EMERGENCY MNGR
&&
BYRNELocal storm report, Jun 2, 9:46 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
946 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL CLAY CENTER 39.38N 97.12W
06/02/2008 E1.50 INCH CLAY KS LAW ENFORCEMENT
&&
BYRNELocal storm report, Jun 2, 9:48 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
948 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM HAIL LEBO 38.42N 95.85W
06/02/2008 E1.00 INCH COFFEY KS TRAINED SPOTTER
&&
DSLocal storm report, Jun 2, 9:53 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
953 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 AM HAIL ADMIRE 38.64N 96.10W
06/02/2008 E1.75 INCH LYON KS TRAINED SPOTTER
&&
DSLocal storm report, Jun 2, 9:55 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
955 AM CDT MON JUN 02 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0954 AM HAIL MANHATTAN 39.18N 96.57W
06/02/2008 E4.25 INCH RILEY KS EMERGENCY MNGR
SOFTBALL HAIL REPORTED JUST EAST OF MANHATTAN ARPT
&&
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:36 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 39 min |
| Jun 2, 7:52 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 38 min |
| Jun 2, 8:02 AM CDT | Severe Thunderstorm Warning | TOP | Republic | 43 min |
| Jun 2, 8:15 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud | 45 min |
| Jun 2, 8:18 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 42 min |
| Jun 2, 8:28 AM CDT | Severe Thunderstorm Warning | TOP | Morris | 47 min |
| Jun 2, 8:54 AM CDT | Severe Thunderstorm Warning | TOP | Clay | 51 min |
| Jun 2, 8:57 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 48 min |
| Jun 2, 8:58 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 47 min |
| Jun 2, 9:11 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Republic | 31 min |
| Jun 2, 9:12 AM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 63 min |
| Jun 2, 9:26 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Riley | 34 min |
| Jun 2, 9:28 AM CDT | Flash Flood Warning | TOP | Clay, Cloud | 4 hr |
| Jun 2, 9:29 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Wabaunsee | 46 min |
| Jun 2, 9:37 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 38 min |
| Jun 2, 9:40 AM CDT | Severe Thunderstorm Warning | TOP | Cloud | 35 min |
| Jun 2, 9:44 AM CDT | Severe Thunderstorm Warning | TOP | Clay | 31 min |
| Jun 2, 9:57 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley, Wabaunsee | 48 min |
| Jun 2, 10:00 AM CDT | Severe Thunderstorm Warning | TOP | Osage | 45 min |
| Jun 2, 10:06 AM CDT | Severe Thunderstorm Warning | TOP | Clay | 24 min |
| Jun 2, 10:13 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 62 min |
| Jun 2, 10:14 AM CDT | Flash Flood Warning | TOP | Riley | 4 hr |
| Jun 2, 10:20 AM CDT | Severe Thunderstorm Warning | TOP | Coffey | 55 min |
| Jun 2, 10:28 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 32 min |
| Jun 2, 10:40 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Osage, Riley, Shawnee, Wabaunsee | 50 min |
| Jun 2, 10:55 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Riley | 30 min |
| Jun 2, 10:57 AM CDT | Severe Thunderstorm Warning | TOP | Anderson, Franklin | 43 min |
| Jun 2, 11:14 AM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 31 min |
| Jun 2, 11:15 AM CDT | Flash Flood Warning | TOP | Shawnee, Wabaunsee | 4 hr |
| Jun 2, 11:17 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 43 min |
| Jun 2, 11:28 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 62 min |
| Jun 2, 11:33 AM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 4 hr |
| Jun 2, 11:50 AM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 55 min |
| Jun 2, 12:45 PM CDT | Areal Flood Advisory | TOP | Franklin | 3 hr |
| Jun 2, 2:11 PM CDT | River Flood Warning | TOP | Cloud | 17 hr |
| Jun 2, 2:11 PM CDT | River Flood Warning | TOP | Clay | 53 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.